Changes of signs in conditionally convergent series on a small set

  1. Bermúdez, T. 1
  2. Martinón, A. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Revista:
Applied Mathematics Letters

ISSN: 0893-9659

Año de publicación: 2011

Volumen: 24

Número: 11

Páginas: 1831-1834

Tipo: Artículo

Exportar: RIS
DOI: 10.1016/j.aml.2011.04.045 SCOPUS: 2-s2.0-79959793224 GOOGLE SCHOLAR lock_openAcceso abierto editor
Fuente de los datos: Scopus